Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Melbourne, FL

March 25, 2016Lake County, Orange County, Florida

NWS Melbourne, FL issued this special weather statement at Mar 25, 2016, 12:26 AM EDT for Lake County, Orange County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2016, 12:26 AM EDT (04:26 UTC)
Expired
Mar 25, 2016, 1:30 AM EDT
In force
64 min
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL

The radar

The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 4.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2016-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2016-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
612 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

431 
WWUS82 KMLB 250426
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1226 AM EDT FRI MAR 25 2016
 
FLZ044>046-144-250530-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
SEMINOLE FL-
1226 AM EDT FRI MAR 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE...LAKE AND
SEMINOLE COUNTIES UNTIL 130 AM EDT...

AT 1222 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EMERALDA TO
NEAR MASCOTTE...AND MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE... ORLANDO...SANFORD...APOPKA...CLERMONT
AND ALTAMONTE SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2871 8195 2896 8174 2896 8166 2905 8166
      2905 8164 2907 8164 2911 8161 2893 8135
      2885 8136 2883 8123 2880 8120 2879 8115
      2876 8111 2835 8145 2835 8179 2836 8179
      2835 8196
TIME...MOT...LOC 0422Z 295DEG 30KT 2896 8175 2806 8251 

$$

LASCODY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Mar 24, 9:30 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Mar 24, 9:30 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
930 PM EDT THU MAR 24 2016

.DISCUSSION...

SUPERCELL THAT DVLPD OVER LAKE-O AND RACED ALL THE WAY TO THE
BREVARD COAST LATE THIS AFTN PRODUCED NUMEROUS REPORTS OF QUARTER TO
GOLF BALL HAIL...BUT NO REPORTS SIG WIND DAMAGE. OTHER CELLS
GENERATED WIND GUSTS IN THE 30-40MPH RANGE...BUT AGAIN...NO SIG
DAMAGE. LARGE BAND OF SHRAS WITH ISOLD EMBEDDED TSRAS LIFTING TOWARD
THE I-4 CORRIDOR WILL PRODUCE WIDESPREAD RAIN THRU LATE EVNG. RADAR
EST RAINFALL SHOWING LARGE AREAS RECEIVING BTWN 0.50"-1.00" WITH
LOCAL AMNTS UP TO 1.50".

WX PATTERN WILL REMAIN UNSETTLED OVERNIGHT. EVNG SOUNDINGS SHOW
MOISTURE INCREASING DOWN THE PENINSULA...PWATS RANGE FROM 1.1" AT
KJAX...TO 1.4" AT KTBW...TO 1.9" AT KMFL. RAP40 ANALYSIS SHOWING A
NEARLY SATURATED H100-H70 AIRMASS OVER THE CENTRAL/SRN PENINSULA
WITH MEAN RH VALUES AOA 90PCT. TEMP PROFILE IS UNSTABLE WITH H70
TEMPS ARND 5C...H50 TEMPS ARND -10C...YIELDING LAPSE RATE ARND
6.0C/KM THRU THE LYR. EVEN MORE TELLING...UPSTREAM OVER THE ERN
GOMEX LAPSE RATES THRU THE H85-H70 LYR STEEPEN TO 7.0-7.5C/KM.
DYNAMIC SUPPORT FOR PRECIP WILL COME FROM STRONG ISENTROPIC LIFT
OCCURRING THRU THE 5-15KFT LYR...WHILE A 70KT H30-H20 JET STREAK
PROVIDES UPR LVL DIVERGENCE.

WILL BUMP POPS UP TO 70PCT...THOUGH RAIN POTENTIAL WILL DIMINISH AFT
MIDNIGHT AS A SLUG OF SLIGHTLY DRIER AIR OVER THE ERN GOMEX WORKS
ITS WAY ACRS THE PENINSULA. THE POTENTIAL FOR STRONG/SVR TSRAS
OVERNIGHT WILL BE LOW...BUT WILL KEEP CHC TSRAS IN THE FCST GIVEN
THE OVERALL INSTABILITY OF THE AIRMASS.

&&

.AVIATION...THRU 26/00Z
SFC WINDS: THRU 25/06Z...S/SE 8-12KTS WITH OCNL SFC G25-30KTS VCNTY
OF TSRAS. BTWN 26/06Z-25/14Z...S/SW 4-8KTS. AFT 26/14Z...S/SW 10-
14KTS WITH OCNL G18-22KTS.

VSBYS/WX/CIGS: THRU 25/06Z...NMRS MVFR SHRAS/SCT IFR TSRAS/SLGT CHC
LIFR +TSRA. BTWN 25/08Z-25/14Z...AREAS IFR CIGS BTWN FL006-009/LCL
MVFR VSBYS IN FG...CHC IFR TSRAS. BTWN 25/14Z-25/18Z...SLGT CHC MVFR
SHRAS. AFT 25/18Z...MVFR SHRAS LKLY...CHC IFR TSRAS.

&&

.MARINE...
POOR BOATING CONDITIONS OVERNIGHT AS AN APPROACHING FRONTAL TROF
OVER THE CENTRAL GOMEX COMBINES WITH A RIDGE AXIS THE FL STRAITS TO
GENERATE A GENTLE TO MODERATE SRLY BREEZE. THE OFFSHORE COMPONENT
WILL COMBINE WITH THE BAHAMA SHADOW TO PRODUCE 3-4FT SEAS NEARSHORE
AND 4-5FT SEAS OFFSHORE WITH DOMINANT PDS AOB 5SEC. SHRAS/TSRAS
MOVING OFFSHORE OVERNIGHT MAY CONTAIN SFC WIND G35KTS.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM/IMPACT WX...KELLY
Hazardous weather outlook, Mar 24, 11:08 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1108 PM EDT THU MAR 24 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-250900-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1108 PM EDT THU MAR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND LIGHTNING STORMS WILL MOVE EAST NORTHEAST
ACROSS PORTIONS OF EAST CENTRAL FLORIDA OVERNIGHT ESPECIALLY FROM
BREVARD AND OSCEOLA COUNTIES NORTHWARD. A WEAKENING BAND OF STORMS
PUSHING SOUTHEAST FROM NORTH FLORIDA WILL WEAKEN AS IT APPROACHES
LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES SO THE THREAT FOR
SEVERE WEATHER LOOKS LOW TONIGHT. HOWEVER...LOCALLY HEAVY RAIN...
LIGHTNING STRIKES AND GUSTY WINDS UP TO 40 MPH WILL BE POSSIBLE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED TO LOCALLY NUMEROUS SHOWERS AND LIGHTNING STORMS ARE
FORECAST FROM FRIDAY THROUGH THE UPCOMING WEEKEND AND INTO
MONDAY.  THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING BUT
A FEW STORMS COULD BECOME STRONG CONTAINING SMALL HAIL AND GUSTY
WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

KELLY

In the hours before

Special weather statement, Mar 24, 9:23 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
923 PM EDT THU MAR 24 2016

FLZ045-147-250215-
NORTHERN BREVARD COUNTY FL-ORANGE FL-
923 PM EDT THU MAR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ORANGE AND NORTHERN
BREVARD COUNTIES UNTIL 1015 PM EDT...

AT 922 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHRISTMAS...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...WEDGEFIELD...CHRISTMAS...TITUSVILLE AIRPORT AND BITHLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2850 8078 2839 8103 2854 8113 2861 8102
      2861 8097 2865 8096 2869 8090
TIME...MOT...LOC 0122Z 238DEG 18KT 2851 8101

SK
Special weather statement, Mar 24, 9:46 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
946 PM EDT THU MAR 24 2016

FLZ053-250230-
OSCEOLA FL-
946 PM EDT THU MAR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSCEOLA COUNTY UNTIL
1030 PM EDT...

AT 946 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SAINT CLOUD...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAINT CLOUD...EAST LAKE TOHO...NARCOOSSEE...HARMONY AND PINE GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A
THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

&&

LAT...LON 2835 8117 2835 8096 2820 8090 2810 8130
      2825 8141
TIME...MOT...LOC 0146Z 237DEG 19KT 2821 8130

SK
Special weather statement, Mar 24, 9:50 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
950 PM EDT THU MAR 24 2016

FLZ147-250230-
NORTHERN BREVARD COUNTY FL-
950 PM EDT THU MAR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD COUNTY UNTIL
1030 PM EDT...

AT 950 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TITUSVILLE...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...PLAYALINDA BEACH...TITUSVILLE AIRPORT...MIMS AND KLONDIKE
BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2846 8086 2849 8088 2851 8088 2851 8090
      2856 8093 2857 8093 2858 8095 2860 8095
      2878 8068 2860 8054 2857 8054
TIME...MOT...LOC 0150Z 237DEG 19KT 2855 8084

SK
Local storm report, Mar 24, 10:44 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1044 PM EDT THU MAR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     6 NE TITUSVILLE         28.64N 80.75W
03/24/2016  M46 MPH          BREVARD            FL   OTHER FEDERAL

            USAF TOWER 714 RECORDED A WIND GUST OF 40 KNOTS FROM THE
            WEST NORTHWEST.

&&

KELLY
Local storm report, Mar 24, 10:52 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MELBOURNE FL
1052 PM EDT THU MAR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             3 WNW COUNTRY HILLS EST 27.38N 80.85W
03/24/2016  M1.75 INCH       OKEECHOBEE         FL   FIRE DEPT/RESCUE

            OKEECHOBEE COUNTY FIRE RESCUE STATION 4 AT THE
            INTERSECTION OF US-441 AND NE 168TH STREET REPORTED GOLF
            BALL SIZED HAIL. TIME ESTIMATED USING RADAR.

0545 PM     HAIL             GRANT                   27.93N 80.53W
03/24/2016  M0.70 INCH       BREVARD            FL   TRAINED SPOTTER

            DIME SIZED HAIL FELL FOR 3 TO 4 MINUTES. SPOTTER BRE-077
            LOCATED 1/2 MILE EAST OF BABCOCK AND GRANT ROADS.

0609 PM     TSTM WND GST     3 SSE INDIALANTIC       28.05N 80.55W
03/24/2016  M43.00 MPH       BREVARD            FL   MESONET

            37 KNOT WIND GUST FROM THE SOUTH SOUTHEAST. FROM APRS
            NETWORK DW824.

0735 PM     TSTM WND GST     4 NW HAULOVER CANAL     28.78N 80.80W
03/24/2016  M48.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER 421 RECORDED A WIND GUST OF 42 KNOTS FROM THE
            SOUTH.

1020 PM     TSTM WND GST     6 NE TITUSVILLE         28.64N 80.75W
03/24/2016  M46.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER 714 RECORDED A WIND GUST OF 40 KNOTS FROM THE
            WEST NORTHWEST.

&&

KELLY
Special weather statement, Mar 25, 12:26 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1226 AM EDT FRI MAR 25 2016

FLZ044>046-144-250530-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
SEMINOLE FL-
1226 AM EDT FRI MAR 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE...LAKE AND
SEMINOLE COUNTIES UNTIL 130 AM EDT...

AT 1222 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EMERALDA TO
NEAR MASCOTTE...AND MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE... ORLANDO...SANFORD...APOPKA...CLERMONT
AND ALTAMONTE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2871 8195 2896 8174 2896 8166 2905 8166
      2905 8164 2907 8164 2911 8161 2893 8135
      2885 8136 2883 8123 2880 8120 2879 8115
      2876 8111 2835 8145 2835 8179 2836 8179
      2835 8196
TIME...MOT...LOC 0422Z 295DEG 30KT 2896 8175 2806 8251

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 8:06 PM EDTSpecial Weather StatementMLBLake39 min
Mar 24, 8:27 PM EDTSevere Thunderstorm WarningMLBLake48 min
Mar 24, 8:57 PM EDTSpecial Weather StatementMLBVolusia48 min
Mar 24, 9:10 PM EDTTornado WarningMLBOsceola35 min
Mar 24, 9:23 PM EDTSpecial Weather StatementMLBSeminole52 min
Mar 24, 9:38 PM EDTSpecial Marine WarningMLB97 min
Mar 24, 9:46 PM EDTSpecial Weather StatementMLBOsceola44 min
Mar 24, 9:50 PM EDTSpecial Weather StatementMLBBrevard40 min
Mar 25, 12:48 AM EDTSpecial Weather StatementMLBVolusia42 min
Mar 25, 1:09 AM EDTSpecial Marine WarningMLB51 min
Mar 25, 2:42 PM EDTSpecial Weather StatementMLBBrevard, Orange, Seminole93 min
Mar 25, 2:57 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola63 min
Mar 25, 3:05 PM EDTSpecial Weather StatementMLBMartin40 min
Mar 25, 3:06 PM EDTSpecial Marine WarningMLB84 min
Mar 25, 3:16 PM EDTSpecial Marine WarningMLB119 min
Mar 25, 3:20 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola55 min
Mar 25, 3:43 PM EDTSpecial Weather StatementMLBMartin32 min
Mar 25, 3:57 PM EDTAreal Flood AdvisoryMLBMartin2 hr
Mar 25, 4:46 PM EDTSpecial Weather StatementMLBMartin59 min
Mar 25, 7:53 PM EDTSevere Thunderstorm WarningMLBSaint Lucie46 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.